Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On some Gauss and Lobatto based integration formulae

Author: T. N. L. Patterson
Journal: Math. Comp. 22 (1968), 877-881
MathSciNet review: 0240983
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society